Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


2005 | Journal Article | LibreCat-ID: 16684
Dellnitz, M., Sch�tze, O., & Hestermeyer, T. (2005). Covering Pareto Sets by Multilevel Subdivision Techniques. Journal of Optimization Theory and Applications, 113–136. https://doi.org/10.1007/s10957-004-6468-7
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Dellnitz, M., Junge, O., Koon, W. S., Lekien, F., Lo, M. W., Marsden, J. E., … Thiere, B. (2005). Transport in Dynamical Astronomy and Multibody Problems. International Journal of Bifurcation and Chaos, 699–727. https://doi.org/10.1142/s0218127405012545
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
Krauskopf, B., Osinga, H. M., Doedel, E. J., Henderson, M. E., Guckenheimer, J., Vladimirsky, A., … Junge, O. (2005). A Survey of Methods for Computing (un)stable Manifolds of Vector Fields. International Journal of Bifurcation and Chaos, 763–791. https://doi.org/10.1142/s0218127405012533
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Dellnitz, M., Junge, O., Lo, M. W., Marsden, J. E., Padberg, K., Preis, R., … Thiere, B. (2005). Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region. Physical Review Letters. https://doi.org/10.1103/physrevlett.94.231102
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Krishnamurthy, A., & Preis, R. (2005). Satellite Formation, a Mobile Sensor Network in Space. In 19th IEEE International Parallel and Distributed Processing Symposium. https://doi.org/10.1109/ipdps.2005.387
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Li, R., Pottharst, A., Frohieke, N., Becker, J., Witting, K., Dellnitz, M., … Feldmann, R. (2005). Design and implementation of a hybrid energy supply system for railway vehicles. In Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005. https://doi.org/10.1109/apec.2005.1452979
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16500
Chaudhuri, I., Sertl, S., Hajnal, Z., Dellnitz, M., & Frauenheim, T. (2004). Global optimization of silicon nanoclusters. Applied Surface Science, 108–113. https://doi.org/10.1016/j.apsusc.2003.11.007
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 16620
Junge, O., Marsden, J. E., & Mezic, I. (2004). Uncertainty in the dynamics of conservative maps. In 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601). https://doi.org/10.1109/cdc.2004.1430379
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
Elsässer, R., Monien, B., Preis, R., & Frommer, A. (2004). Optimal Diffusion Schemes and Load Balancing on Product Graphs. Parallel Processing Letters, 61–73. https://doi.org/10.1142/s0129626404001714
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
Junge, O., & Osinga, H. M. (2004). A set oriented approach to global optimal control. ESAIM: Control, Optimisation and Calculus of Variations, 259–270. https://doi.org/10.1051/cocv:2004006
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
Bezrukov, S., Elsässer, R., Monien, B., Preis, R., & Tillich, J.-P. (2004). New spectral lower bounds on the bisection width of graphs. Theoretical Computer Science, 155–174. https://doi.org/10.1016/j.tcs.2004.03.059
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
Day, S., Junge, O., & Mischaikow, K. (2004). A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems. SIAM Journal on Applied Dynamical Systems, 117–160. https://doi.org/10.1137/030600210
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Dellnitz, M., & Preis, R. (2003). Congestion and Almost Invariant Sets in Dynamical Systems. In Lecture Notes in Computer Science. Berlin, Heidelberg. https://doi.org/10.1007/3-540-45084-x_8
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Aston, P. J., & Dellnitz, M. (2003). Computation of the dominant Lyapunov exponent via spatial integration using matrix norms. Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, 2933–2955. https://doi.org/10.1098/rspa.2003.1143
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
Schütze, O. (2003). A New Data Structure for the Nondominance Problem in Multi-objective Optimization. In Lecture Notes in Computer Science. Berlin, Heidelberg. https://doi.org/10.1007/3-540-36970-8_36
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Schütze, O., Mostaghim, S., Dellnitz, M., & Teich, J. (2003). Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques. In Lecture Notes in Computer Science. Berlin, Heidelberg. https://doi.org/10.1007/3-540-36970-8_9
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
Froyland, G., & Dellnitz, M. (2003). Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles. SIAM Journal on Scientific Computing, 1839–1863. https://doi.org/10.1137/s106482750238911x
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
Elsässer, R., Monien, B., & Preis, R. (2002). Diffusion Schemes for Load Balancing on Heterogeneous Networks. Theory of Computing Systems, 305–320. https://doi.org/10.1007/s00224-002-1056-4
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Dellnitz, M. (2002). Finding zeros by multilevel subdivision techniques. IMA Journal of Numerical Analysis, 167–185. https://doi.org/10.1093/imanum/22.2.167
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
Dellnitz, M., & Junge, O. (2002). Set Oriented Numerical Methods for Dynamical Systems. In Handbook of Dynamical Systems. https://doi.org/10.1016/s1874-575x(02)80026-1
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
Froyland, G. (2001). Extracting Dynamical Behavior via Markov Models. In Nonlinear Dynamics and Statistics. Boston, MA. https://doi.org/10.1007/978-1-4612-0177-9_12
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
Froyland, G., Junge, O., & Ochs, G. (2001). Rigorous computation of topological entropy with respect to a finite partition. Physica D: Nonlinear Phenomena, 68–84. https://doi.org/10.1016/s0167-2789(01)00216-0
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
Dellnitz, M., Froyland, G., & Junge, O. (2001). The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems. In Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems. Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-56589-2_7
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
Junge, O. (2001). An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence. Dynamical Systems, 213–222. https://doi.org/10.1080/14689360109696233
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
Aston, P. J., & Dellnitz, M. (2000). The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms. In Equadiff 99. https://doi.org/10.1142/9789812792617_0196
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz, M., Froyland, G., & Sertl, S. (2000). A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator. In Equadiff 99. https://doi.org/10.1142/9789812792617_0199
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge, O. (2000). Rigorous discretization of subdivision techniques. In Equadiff 99. https://doi.org/10.1142/9789812792617_0178
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz, M., Junge, O., Rumpf, M., & Strzodka, R. (2000). The computation of an unstable invariant set inside a cylinder containing a knotted flow. In Equadiff 99 (pp. 1053--1059). https://doi.org/10.1142/9789812792617_0204
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz, M., Froyland, G., & Sertl, S. (2000). On the isolated spectrum of the Perron-Frobenius operator. Nonlinearity, 1171–1188. https://doi.org/10.1088/0951-7715/13/4/310
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, M., & Junge, O. (1999). On the Approximation of Complicated Dynamical Behavior. SIAM Journal on Numerical Analysis, 491–515. https://doi.org/10.1137/s0036142996313002
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, D., Dellnitz, M., Junge, O., Rumpf, M., & Spielberg, M. (1999). Visualizing Complicated Dynamics. Proceedings of Visualization 99.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, P., Dellnitz, M., Junge, O., & Schütte, C. (1999). Computation of Essential Molecular Dynamics by Subdivision Techniques. In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-58360-5_5
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, P. J., & Dellnitz, M. (1999). The computation of lyapunov exponents via spatial integration with application to blowout bifurcations. Computer Methods in Applied Mechanics and Engineering, 223–237. https://doi.org/10.1016/s0045-7825(98)00196-0
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, M., & Junge, O. (1998). An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science, 63–68. https://doi.org/10.1007/s007910050006
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, M., & Hohmann, A. (1997). A subdivision algorithm for the computation of unstable manifolds and global attractors. Numerische Mathematik, 75, 293–317. https://doi.org/10.1007/s002110050240
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder, R., Dellnitz, M., & Kreuzer, E. (1997). An adaptive method for the approximation of the generalized cell mapping. Chaos, Solitons & Fractals, 525–534. https://doi.org/10.1016/s0960-0779(96)00118-x
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, M., Hohmann, A., Junge, O., & Rumpf, M. (1997). Exploring invariant sets and invariant measures. Chaos: An Interdisciplinary Journal of Nonlinear Science, 221–228. https://doi.org/10.1063/1.166223
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, M., & Junge, O. (1997). Almost Invariant Sets in Chua’s Circuit. International Journal of Bifurcation and Chaos, 2475–2485. https://doi.org/10.1142/s0218127497001655
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz, M., & Hohmann, A. (1996). The Computation of Unstable Manifolds Using Subdivision and Continuation. In Nonlinear Dynamical Systems and Chaos. Basel. https://doi.org/10.1007/978-3-0348-7518-9_21
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz, M., Field, M., Golubitsky, M., Ma, J., & Hohmann, A. (1995). Cycling Chaos. International Journal of Bifurcation and Chaos, 1243–1247. https://doi.org/10.1142/s0218127495000909
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M., & Heinrich, C. (1995). Admissible symmetry increasing bifurcations. Nonlinearity, 1039–1066. https://doi.org/10.1088/0951-7715/8/6/009
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, M., Golubitsky, M., Hohmann, A., & Stewart, I. (1995). Spirals in Scalar Reaction–Diffusion Equations. International Journal of Bifurcation and Chaos, 1487–1501. https://doi.org/10.1142/s0218127495001149
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, M., Marsden, J., Stewart, I., & Dellnitz, M. (1995). The constrained Liapunov-Schmidt procedure and periodic orbits. In Normal Forms and Homoclinic Chaos. Providence, Rhode Island. https://doi.org/10.1090/fic/004/05
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, P. J., & Dellnitz, M. (1995). Symmetry Breaking Bifurcations of Chaotic Attractors. International Journal of Bifurcation and Chaos, 1643–1676. https://doi.org/10.1142/s021812749500123x
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz, M., & Melbourne, I. (1995). A note on the shadowing lemma and symmetric periodic points. Nonlinearity, 1067–1075. https://doi.org/10.1088/0951-7715/8/6/010
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, M., Golubitsky, M., & Nicol, M. (1994). Symmetry of Attractors and the Karhunen-Loève Decomposition. In Trends and Perspectives in Applied Mathematics. New York, NY. https://doi.org/10.1007/978-1-4612-0859-4_4
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, M., & Scheurle, J. (1994). Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom. In Dynamics, Bifurcation and Symmetry. Dordrecht. https://doi.org/10.1007/978-94-011-0956-7_9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, M., & Melbourne, I. (1994). Generic movement of eigenvalues for equivariant self-adjoint matrices. Journal of Computational and Applied Mathematics, 249–259. https://doi.org/10.1016/0377-0427(94)90032-9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, M. (1994). Collisions of chaotic attractors. Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 411–428.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, I., & Dellnitz, M. (1993). Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group. Mathematical Proceedings of the Cambridge Philosophical Society, 235–268. https://doi.org/10.1017/s0305004100071577
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, E., Dellnitz, M., & Golubitsky, M. (1993). Detecting the symmetry of attractors. Physica D: Nonlinear Phenomena, 66–87. https://doi.org/10.1016/0167-2789(93)90198-a
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, I., Dellnitz, M., & Golubitsky, M. (1993). The structure of symmetric attractors. Archive for Rational Mechanics and Analysis, 75–98. https://doi.org/10.1007/bf00386369
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, M. (1993). The equivariant Darboux theorem. Lectures in Applied Mathematics, 29, 163–169.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., Melbourne, I., & Marsden, J. E. (1992). Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity, 979–996. https://doi.org/10.1088/0951-7715/5/4/008
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, M. (1992). Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis, 12(3), 429–455. https://doi.org/10.1093/imanum/12.3.429
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, M., Golubitsky, M., & Melbourne, I. (1992). Mechanisms of Symmetry Creation. In Bifurcation and Symmetry. Basel. https://doi.org/10.1007/978-3-0348-7536-3_9
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, M., Marsden, J. E., Melbourne, I., & Scheurle, J. (1992). Generic Bifurcations of Pendula. In Bifurcation and Symmetry. Basel. https://doi.org/10.1007/978-3-0348-7536-3_10
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz, M., & Werner, B. (1989). Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points. Journal of Computational and Applied Mathematics, 97–123. https://doi.org/10.1016/0377-0427(89)90150-7
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed